# SDR 95ZZZX3089

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67FE
- Make and model: Gulstm 690C
- Aircraft serial: 11729
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 80270901
- Condition: Leak
- Location: Oxygen Pressure
- Part time: 660 hours
- Component: Scott, 89316442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM LEAK.  FOUND THE LEAK ON THE COPILOT'S MASK.  THE FLOW INDICATOR HAS A CLEAR PLASTIC PIECE TO VIEW OXYGEN FLOW.  THIS IS THE 2ND MASK FOUND IN THE PAST 2 YEARS WITH THE SAME LEAK.  THERE IS A 120-DAY BACKORDER ON THIS MASK.  THIS REQUIRES OPERATOR TO DISCONNECT THE MASK AFTER EACH FLIGHT.
